debating going off new medicine

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

espang
New Member


Date Joined May 2008
Total Posts : 2
   Posted 5/5/2008 9:11 AM (GMT -7)   
Hi everyone
 
I am new to this so please bear with me. I am a 38 year old mom of three children who has a five level neck fusion with screws plating etc... I have nerve damage with myofacial syndrome. Now lets move down to the lumbar spine I have a injury at L-4 and L-5-S-1 I have a bilateral fracture with spondylosis and instability grade 1. There is some compression on the nerve root with at L-5 and bone spurring. You are are probably wondering what the heck what a train wreck... Yeah me to I constantly wonder how this all happened. It started with a car accident and three surgeries later here I am with my life ruined an in pieces. I will never get any better they tell me and I suppose it will only get worse. I feel hopeless and needless to say depressed and angry. I see a pain therapist as well as a pain management doc.
 
They just switched my medicine from Avinza 30mgs ( he wanted me to take it tid) I wont do it I will only take it once and be in pain with break through meds if needed. To opana 15 mgs bid. I am only taking it currently once a day in the morning. I am not liking it at all it makes me feel disoriented makes my nose run. I think that might be withdrawal from the avinza. Headache etc... I ready to cold turkey it and just throw in the towel. I called the doc no call back. Help I need some advice and support. I know that there are others out there who share these stories.
 
 
Elissa

espang
New Member


Date Joined May 2008
Total Posts : 2
   Posted 5/5/2008 9:44 AM (GMT -7)   
Quick add to the above just spoke to the doc I am having chest pains with this new medicine as well apparently this is a serious side effect so I am not take the Opana at all waiting for next call for instructions. You are in for it no matter what you do it seems, in pain if you dont take medicine and in for side effects if you do.

lassieluv
Regular Member


Date Joined Apr 2008
Total Posts : 254
   Posted 5/5/2008 10:30 AM (GMT -7)   
Welcome Elissa! I'm sure you will get alot from this forum. We all have pain issues but each one is unique. I'm not familiar with your medications but the runny nose, headache, general flu-like feelings can be withdrawl symptoms. As with any pain medications taken for a length of time you should be weened off gradually; don't try going cold turkey.

I'm not going to say much because there are many more knowledgeable people here that will you reply soon. I do offer my prayers and can certainly empathized with your pain issues.
Do not forget to entertain strangers for by so doing some have unwittingly entertained angels.  (Hebrews 13:2)

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 12:58 PM (GMT -7)
There are a total of 2,732,183 posts in 300,998 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
271 Guest(s), 10 Registered Member(s) are currently online.  Details
Wdan, countess18, Tick41, Starlight*, DennisinNY, Traveler, bdavis, NotQuiteAntonio, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer